# SDR QXEA9700301

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11031
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6008905
- Condition: Discharged
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OVERHEAD EVACUATION LIGHT DIM.  REMOVED AND REPLACED NR 2 BATTERY PACK, OPERATIONAL CHECKS GOOD.
